# SDR DL73S041068

- Difficulty date: November 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 45,705 hours, 36,389 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT AND LT CENTER AND OUTBOARD SECTION LUG FITTINGS AT THE FRONT AND REAR SPAR CORRODED AND DAMAGE.  REPAIRED IAW ER/A 094975-14AD & 094865-14AD.
